MathSciNet Relay Station
MathSciNet bibliographic data
MR914821 14E15 (14B05)
Choudary, A. D. R.; Dimca, A. Hypersurface singularities, codimension two complete intersections and tangency sets. Geom. Dedicata 24 (1987), no. 3, 255–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement